By Topic

Characterization of "Allowable perturbations" for robust stability

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Kantor ; University of Notre Dame, Notre Dame, IN, USA ; R. Andres

The problem of determining stability for a closed-loop linear multivariable process in the presence of ill-defined process perturbations is considered. It is shown that M -matrices may be used to characterize a class of allowable perturbations.

Published in:

IEEE Transactions on Automatic Control  (Volume:28 ,  Issue: 1 )